# SDR SWIA202509020008

- Difficulty date: June 2, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD GROUND SPOILER INBD FITTING ASSY AT SPS0.00 FOUND TO BE CRACKED AT AFT LOWER FASTENER HOLE LOCATION.   FABRICATED NEW RIB. REMOVED OLD AND INSTALLED NEW GROUND SPOILER RIB ASSEMBLY. COMPLIED WITH TASK CARD 51-900-1002-SKY. REF DWG# CC670-16150 REV: -F, DWG# CC670-10740 REV: -B, DWG# CC670-16200 REV: -D.  SRM 51-42-21-001-001-A01;  SRM 51-42-06-001-001-A01;  SRM 51-42-13-001-001-A01. REV:38.
